# SDR TRAX200800768

- Difficulty date: June 6, 2008
- Submitted: July 25, 2008
- Operation: Air carrier
- Aircraft: N931EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8015
- Aircraft time: 8,568 hours, 6,970 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Door Assist Act
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR ASSIT ON PASSENGER DOOR NOT CLOSING DOOR FULLY. GOES UP APPOX 1/3 TO 1/2 WAY UP AND STOP. (PASSENGER DOOR POWER ASSIST SYSTEM). REMOVED AND REPLACED PAX DOOR ELECTRICAL HARNESS ASSY IAW CRJ 200 AMM 52-70-04. OPS CHECK GOOD. DML CLEARED PLACARD REMOVED. (A)
